Jñānābha‎ > ‎

Volume 15 (1985)

Click here to download full PDF version of Volume 15 (1985)




CONTENTS

S.No.

TITLE

Author

Page No  

1.

TIME DEPENDENT SLOW FLOW OF A VISCOUS INCOMPRESSIBLE FLUID BETWEEN WAVY WALLS [PDF]

D.M. Mehta & T.N.  Gaur

1-17

2.

RELATIONS BETWEEN THE HANKEL & MULTIVARIABLE H. FUNCTION OPERATORS [PDF]

Y. S. Kumara Swamy & S. N. Mathur

19-26

3.

FIXED POINT THEOREM FOR MAPPING WITH A GENERALIZED CONTRACTIVE ITERATE, IN 2-METRIC SPACES [PDF]

V. H. Badshah & Bijendra Singh

27-32

4.

A FIXED POINT THEOREM FOR L-CONTRACTIONS IN GENERALIZED METRIC SPACES. [PDF]

A Carbone

33-38

5.

INTEGRALS INVOLVING A GENERAL CLASS OF POLYNOMIALS [PDF]

A. K. Arora & C. L. Koul

39-49

6.

SOME RESULTS CIN FIXED POINTS FOR THREE MAPS [PDF]

Ashok Ganguly

51-53

7.

A NOTE .ON ENTIRE FUNCTIONS OF IRREGULAR (p, q)‑GROWTH [PDF]

G. S. Srivastava & H.S. Kasana,

55-63

8.

APPLICATIONS OF SRIVASTAVA'S IS HYPERGEOMETRIC FUNCTIONS OF THREE VARIABLES' IN HEAT CONDUCTION [PDF]

R. C. Singh Chandel and B. N. Dwivedi

65-69

9.

INTEGRALS INVOLVING THE H-FUNCTION. [PDF]

Sujata Verma

71-77

10.

ON FIXED POINTS OF WEAKLY COMMUTING MAPPINGS, IN COMPACT METRIC SPACES. [PDF]

Salvator Sessa & Brian Fisher

79-91

11.

REMARKS ON SOME FIXED POINT THEOREMS & THEIR EXTENSIONS [PDF]

D. E. Anderson, M. D. Guay & K. L. Singh

93-102

12.

ON |v,λ|k SUMMABILITY OF ULTRASPHERICAL SERIES [PDF]

W. T. Sulaiman

103-119

13.

ON STRONG APPROXIMATION TO A FUNCTION BY IT  JACOBI SERIES [PDF]

W. T. Sulaiman

121-126

14.

A NOTE ON A CLASS OF ANALYTIC FUNCTIONS IN THE UNIT DISK [PDF]

Shigeyoshi Owa

127-130

15.

A NOTE ON THE R!ADII OF STARLIKENESS & CONVEXITY [PDF]

Shigeyoshi Owa

131-137

16.

SOME REMARKS ON COMMON FIXED POINTS OF FOUR MAPPINGS [PDF]

M. L. Diviccaro & S. Sessa

139-149

17.

SOME FIXED POINT THEOREMS FOR PAIRS OF MAPPINGS [PDF]

B. E. Rhoades

151-156

18.

EFFECT OF VISCOSITY ON RAYLEIGH–TAYLOR INSTABILITY IN THE PRESENCE. OF A VERTICAL MAGNETIC FIELD [PDF]

B. M. Sharma

157-168

19.

SOME INTEGRALS AND SERIES OF THE PRODUCT OF TWO MULTIVARIABLE H-FUNCTIONS. [PDF]

Y. N. Prasad & K. Nath

169-181

20.

FINITE INTEGRALS INVOLVING THE PRODUCTS OF THE H–FUNCTIONS OF TWO AND MORE VARIABLES [PDF]

R. M. Jain

183-193

21.

CERTAIN. APPLICATIONS OF JACKSON'S SUMMATION FORMULA [PDF]

V. K. Jain

195-208

22.

UNIFORM SPACE VALUED UNIFORMLY ALMOST PERIODIC FUNCTIONS DEPENDING ON PARAMETERS [PDF]

Suman Jain and Bijendra Singh

209-213

23.

THE HARMONIC CESARO PRODUCT SUMMABILITY OF THE DERIVED FOURIER SERIES [PDF]

Kalpana Saxena

215-223